Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Infinitesimal 1-parameter subgroups
and cohomology


Authors: Andrei Suslin, Eric M. Friedlander and Christopher P. Bendel
Journal: J. Amer. Math. Soc. 10 (1997), 693-728
MSC (1991): Primary 14L15, 20G10, 20C20; Secondary 17B50
MathSciNet review: 1443546
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (1991): 14L15, 20G10, 20C20, 17B50

Retrieve articles in all journals with MSC (1991): 14L15, 20G10, 20C20, 17B50


Additional Information

Andrei Suslin
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
Email: suslin@math.nwu.edu

Eric M. Friedlander
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
Email: eric@math.nwu.edu

Christopher P. Bendel
Affiliation: Department of Mathematics, Northwestern University, Evanston, Illinois 60208
Email: bendel@math.nwu.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-97-00240-3
PII: S 0894-0347(97)00240-3
Keywords: Infinitesimal group schemes, 1-parameter subgroups
Received by editor(s): October 25, 1996
Received by editor(s) in revised form: March 20, 1997
Additional Notes: The first author was partially supported by I.S.F. grant 0100 and N.S.F. grant DMS - 9510242.
The second author was partially supported by the N.S.F. and the Humboldt Foundation.
Article copyright: © Copyright 1997 American Mathematical Society